Forum

MS Hug

Hi everyone

i would just like to ask some advise. I have recently come off the antidepressant Nortriptyline and have found this drug must have been masking some pain, which I didn’t have before I started it. Tightness around one side of chest and a sort of glowing burning feeling same side that radiates around my back. It’s uncomfortable to sleep with anything on in that area.

I wonder if this could be nerve damage, and what they call ms hug, any opinions would be great.

i also have Gallstones and get pain at front under rib cage and also indigestion too.

Many thanks

Ann x

hi ann

my experience of the ms hug is more like my ribs are being crushed.

but as we all know, we are all different.

it’s what makes us brave and tough!

carole x

Thanks Carol58

maybe not hug then, just some sort of nerve pain maybe? I really wish I hadn’t rocked the boat and come of ads now! As it seems to have unleashed a whole new lot of problems.

I’ll be glad when I get my Doc app which is due on 29th, I have a medical review to do and discussion about increasing my Hrt and whether it might aliviate some of my aches and pains and nausea, also look at arm which aches and Gallbladder pain and this nerve pain if it’s that etc. I’m 50 soon and feel 70 recently.

is everything ok with yourself at present?

thanks for replying.

Ann x

hi ann

all is well here other than being 57 and feeling 75!

take it easy

carole x